# SDR 2020F00341

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 102,798 hours, 17,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Location: Zone 100
- Part time: 102,798 hours, 17,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 1489N1 DISCREPANCY: ATI LP 512447-2: ON POST FLT FOUND DENT ON BELLY OF A/C @ STA 1793  CORRECTIVE ACTION: REMOVED & REAIRED STRINGERS 39R & 39L & INSTALL EXTERNAL DOUBLER REPAIR @ APPROX STA 1793 IAW B767-300 SRM 53-00-05, 51-40-02 & EO # 20306 REV. A
